Ultrapowers of banach algebras and modules

Daws, M (2008) Ultrapowers of banach algebras and modules. Glasgow Mathematical Journal, 50 (3). 539 - 555. ISSN 0017-0895



  • Daws, M
Copyright, Publisher and Additional Information: (c) 2008, Cambridge University Press. This is an author produced version of a paper published in the Glasgow Mathematical Journal. Uploaded in accordance with the publisher's self-archiving policy
Keywords: local reflexivity; arens-regularity; ultraproducts; functionals; amenability; principle
  • Published: September 2008
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 20 Dec 2013 11:41
Last Modified: 14 Mar 2018 16:35
Published Version: http://dx.doi.org/10.1017/S0017089508004400
Status: Published
Publisher: Cambridge University Press
Identification Number: https://doi.org/10.1017/S0017089508004400

Share / Export